Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 201682, 33 pages
http://dx.doi.org/10.1155/2010/201682
Research Article

A Semigroup Approach to the System with Primary and Secondary Failures

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 2 July 2009; Accepted 22 February 2010

Academic Editor: Irena Lasiecka

Copyright © 2010 Abdukerim Haji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdukerim Haji, “A Semigroup Approach to the System with Primary and Secondary Failures,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 201682, 33 pages, 2010. https://doi.org/10.1155/2010/201682.